Alert archive / Georgia / Special Weather Statements in 2019

Special Weather Statement, NWS Atlanta, GA

July 5, 2019Monroe County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 5, 2019, 7:49 PM EDT for Monroe County, Georgia. It was in force for 26 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 5, 2019, 7:49 PM EDT (23:49 UTC)
Expired
Jul 5, 2019, 8:15 PM EDT
In force
26 min
Issued by
NWS Atlanta, GA
Wind
50

County Monroe County, GA

The radar

The Robins AFB radar (KJGX), 57 km from the middle of the area, began a volume at 23:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 5, 8:00 PM EDTTSTM WND DMG5 Wsw Bolingbroke, GASEVERAL TREES DOWN REPORTED DOWN BY EMERGENCY MANAGER JUST WEST OF BOLINGBROKE.
Jul 5, 8:15 PM EDTTSTM WND DMG3 Sse Forsyth, GAEMERGENCY MANAGER REPORTS SEVERAL TREES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.8 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2019-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 842 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2019-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
842 J/kg
Mixed-layer CIN
-81 J/kg
Mixed-layer LCL
1061 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

778 
WWUS82 KFFC 052349
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
749 PM EDT Fri Jul 5 2019
 
GAZ070-071-081-082-060015-
Lamar GA-Monroe GA-Bibb GA-Crawford GA-
749 PM EDT Fri Jul 5 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAMAR...SOUTHERN
MONROE...NORTHWESTERN BIBB AND NORTHERN CRAWFORD COUNTIES UNTIL 815
PM EDT...

At 749 PM EDT...a strong thunderstorm was near Russellville, or near
Forsyth...moving northwest at 5 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning 
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light...unsecured objects. Heavy rain may cause temporary 
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Forsyth, Russellville, Brent and Bolingbroke. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3290 8375 3281 8393 3296 8410 3310 8383
TIME...MOT...LOC 2349Z 147DEG 6KT 3295 8392 

WIND...50MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 5, 7:40 PM EDT, 9 minutes earlier.

Area forecast discussion, Jul 5, 7:40 PM EDT, 9 minutes before
Area Forecast Discussion...Updated
National Weather Service Peachtree City GA
740 PM EDT Fri Jul 5 2019

...00Z Aviation Forecast Discussion...

.SHORT TERM /Tonight through Saturday Night/...
Convection has developed already this afternoon in the
moist/unstable airmass in place. The best instability is currently
along the AL/GA state line. PWATS remain high, just under two
inches. With average BL flow 10kt or less, slow moving heavy rainers
are anticipated. The pattern should not change much for tomorrow,
with PWATS just slightly higher. A modified sounding for this
afternoon would show a decent inverted V structure, so an isolated
damaging wind gust cannot be ruled out. Forecast soundings for
tomorrow afternoon show the same setup. As usual, frequent lightning
strikes will also be a hazard. Mid to late afternoon should be the
greatest cover of storms.

With the atmos so moist/unstable, have a hard time removing all pops
from the forecast overnight. Have left in isolated shra/tsra tonight
and tomorrow night.

Apparent T values remain just below 105 degrees, for now both
this afternoon and tomorrow afternoon. Any slight change in T or
Td values could require the issuance of a Heat Advisory...mainly
along and south of Athens to Columbus.

NListemaa

.LONG TERM /Sunday through Friday/...
Only tweaks to the long term based on the latest guidance.

BDL

PREVIOUS DISCUSSION...
The long term period begins with high pressure southwest of the area,
with a trough approaching from the west. At this point, models look
to close the low as it pushes south into our area. This will help to
enhance chances for precipitation on Sunday through Wednesday. This
system will continue to be the focus through the end of the long
term as the low moves into the Gulf on Wednesday and remains there
before moving back inland later in the forecast. Being this far out
in the forecast, this system will continue to be monitored for any
tropical development. Overall, showers and thunderstorms are
expected daily, although mainly in the afternoons and evenings. At
least chance pops have been included most afternoons with some areas
of likely pops included on Sunday through Tuesday. Precipitable
water values are also expected to be fairly high through several
days of the long term period, with values ranging from about 1.8 to
2.5 inches at times. As a result, heavy rain will be possible with
any thunderstorms. Otherwise, high temperatures through the extended
will be a few degrees above average with temps in the upper 80s to
lower 90s. Low temperatures are still running about 2 to 7 degrees
above normal with temps in the mid 60s to lower 70s. Heat indices
will also continue to be monitored through the extended as several
days are showing heat indices approaching heat advisory criteria
(105 degrees).

Reaves

&&

.AVIATION...
00Z Update...

VFR conditions expected outside of scattered convection through 06Z.
Convection diminishes to isolated by 06Z with MVFR to IFR ceilings
spreading from east to west across the majority of the forecast area
between 06Z and 14Z. Conditions improve to mostly VFR by 16Z-18Z.
Convection increases in coverage again after 16Z tomorrow, becoming
widespread 18Z through 00Z. Winds will be variable in direction,
generally less than 5kt through 14Z, becoming southwest to west
after.

//ATL Confidence...00Z Update...

Medium confidence.

20

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          73  90  72  91 /  60  50  40  40
Atlanta         74  90  74  90 /  50  40  40  60
Blairsville     67  84  66  84 /  50  50  40  60
Cartersville    71  92  71  91 /  50  30  30  70
Columbus        76  93  75  93 /  50  40  30  60
Gainesville     72  88  72  89 /  60  40  40  60
Macon           74  91  74  93 /  60  50  50  50
Rome            72  92  71  91 /  40  30  30  60
Peachtree City  73  91  72  91 /  50  40  30  60
Vidalia         74  90  74  92 /  60  50  50  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...NListemaa
LONG TERM....BDL
AVIATION...NListemaa
Hazardous weather outlook, Jul 5, 9:30 AM EDT, 10 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
930 AM EDT Fri Jul 5 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-061000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
930 AM EDT Fri Jul 5 2019

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...This afternoon and Tonight...

Scattered to numerous thunderstorms are expected this afternoon
and evening. Scattered strong thunderstorms can be expected and
isolated severe storms are also possible. The most likely hazards
will be damaging winds, frequent lightning and heavy rainfall.
Small hail will also be possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Scattered to numerous thunderstorms are expected each day with
most storms in the afternoon and evening hours. Some strong storms
can be expected and isolated severe storms cannot be ruled out.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 5, 7:30 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
730 PM EDT Fri Jul 5 2019

GAZ014-021>023-060000-
Hall GA-Dawson GA-Cherokee GA-Forsyth GA-
730 PM EDT Fri Jul 5 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HALL...SOUTHEASTERN
DAWSON...EASTERN CHEROKEE AND FORSYTH COUNTIES UNTIL 800 PM EDT...

At 729 PM EDT...a strong thunderstorm was over Ducktown, or near
Cumming...moving east at 10 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Cumming, Dougherty, Matt, Drew, Silver City, Chestatee, Holbrook,
Ducktown, Coal Mountain, Hightower and Lake Lanier Islands.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3441 8401 3414 8398 3414 8399 3417 8406
      3415 8409 3416 8426 3419 8426 3419 8428
      3434 8429
TIME...MOT...LOC 2329Z 264DEG 8KT 3426 8419

WIND...40MPH
Special weather statement, Jul 5, 7:31 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
731 PM EDT Fri Jul 5 2019

GAZ006-008-015-060000-
Union GA-Lumpkin GA-Fannin GA-
731 PM EDT Fri Jul 5 2019

...SIGNIFICANT WEATHER ADVISORY FOR UNION...NORTHERN LUMPKIN AND
SOUTHEASTERN FANNIN COUNTIES UNTIL 800 PM EDT...

At 731 PM EDT...a strong thunderstorm was near Gaddistown, or 9 miles
southwest of Blairsville...moving east at 10 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Blairsville, Suches, Hemp, Margret, Hurst, Jones Creek, Woods Hole
Shelter, Owltown, Vogel State Park, Track Rock, Hawk Mountain
Shelter, Turners Corner, Blood Mountain Shelter, Gaddistown and Gooch
Mountain Shelter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3494 8392 3493 8392 3492 8389 3480 8382
      3473 8384 3472 8386 3470 8386 3468 8387
      3463 8387 3464 8416 3488 8420 3496 8393
TIME...MOT...LOC 2331Z 264DEG 8KT 3476 8406

WIND...50MPH
Special weather statement, Jul 5, 7:36 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
736 PM EDT Fri Jul 5 2019

GAZ080-081-060000-
Taylor GA-Crawford GA-
736 PM EDT Fri Jul 5 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TAYLOR AND CRAWFORD
COUNTIES UNTIL 800 PM EDT...

At 736 PM EDT...a strong thunderstorm was over Horns, or over
Roberta. This storm was nearly stationary.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Roberta, Knoxville, Lee Pope and Horns.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3260 8413 3277 8409 3274 8389 3259 8393
      3257 8394
TIME...MOT...LOC 2336Z 286DEG 3KT 3268 8401

WIND...40MPH
Special weather statement, Jul 5, 7:46 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
746 PM EDT Fri Jul 5 2019

GAZ054-056-067-068-060000-
Fayette GA-Spalding GA-Meriwether GA-Pike GA-
746 PM EDT Fri Jul 5 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FAYETTE...WESTERN
SPALDING...NORTHEASTERN MERIWETHER AND NORTHWESTERN PIKE COUNTIES
UNTIL 800 PM EDT...

At 746 PM EDT...a strong thunderstorm was over Zetella, or 9 miles
west of Griffin. This storm was nearly stationary.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Griffin, Zebulon, Brooks, Williamson, Highland Mills, Experiment,
Hilltop, Birdie, Vaughn, Hollonville, Rover, Digbey and Zetella.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3322 8454 3322 8451 3323 8450 3325 8451
      3325 8450 3329 8451 3333 8450 3331 8426
      3305 8436 3315 8456
TIME...MOT...LOC 2346Z 286DEG 3KT 3322 8443

WIND...40MPH
Special weather statement, Jul 5, 7:47 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
747 PM EDT Fri Jul 5 2019

GAZ043-044-053-060000-
Douglas GA-Coweta GA-South Fulton GA-
747 PM EDT Fri Jul 5 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DOUGLAS...NORTHERN
COWETA AND SOUTHWESTERN SOUTH FULTON COUNTIES UNTIL 800 PM EDT...

At 746 PM EDT...a strong thunderstorm was over Chattahoochee Hills,
or 10 miles south of Douglasville. This storm was nearly stationary.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Douglasville, Union City, Fairburn, Palmetto, Chattahoochee Hills,
Campbellton, Roscoe, Chapel Hill, Bill Arp and Fairplay.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3365 8488 3375 8469 3360 8454 3349 8467
      3348 8483 3352 8484 3351 8483 3352 8482
      3355 8483 3356 8483 3357 8481 3358 8486
TIME...MOT...LOC 2346Z 333DEG 2KT 3359 8473

WIND...40MPH
Special weather statement, Jul 5, 7:49 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
749 PM EDT Fri Jul 5 2019

GAZ070-071-081-082-060015-
Lamar GA-Monroe GA-Bibb GA-Crawford GA-
749 PM EDT Fri Jul 5 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAMAR...SOUTHERN
MONROE...NORTHWESTERN BIBB AND NORTHERN CRAWFORD COUNTIES UNTIL 815
PM EDT...

At 749 PM EDT...a strong thunderstorm was near Russellville, or near
Forsyth...moving northwest at 5 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Forsyth, Russellville, Brent and Bolingbroke.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3290 8375 3281 8393 3296 8410 3310 8383
TIME...MOT...LOC 2349Z 147DEG 6KT 3295 8392

WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 9:18 PM EDTSpecial Weather StatementFFCNewton27 min
Jul 4, 9:42 PM EDTSpecial Weather StatementFFCNewton33 min
Jul 4, 9:59 PM EDTSpecial Weather StatementFFCNewton16 min
Jul 5, 11:54 AM EDTSpecial Weather StatementFFCWhite36 min
Jul 5, 1:27 PM EDTSpecial Weather StatementFFCLumpkin33 min
Jul 5, 2:39 PM EDTSpecial Weather StatementFFCMuscogee36 min
Jul 5, 2:41 PM EDTSpecial Weather StatementFFCHall34 min
Jul 5, 3:06 PM EDTSpecial Weather StatementFFCBarrow24 min
Jul 5, 3:10 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Muscogee35 min
Jul 5, 3:19 PM EDTSpecial Weather StatementFFCLaurens26 min
Jul 5, 3:21 PM EDTSpecial Weather StatementFFCHall24 min
Jul 5, 3:28 PM EDTSpecial Weather StatementFFCFulton32 min
Jul 5, 3:30 PM EDTSpecial Weather StatementFFCBarrow30 min
Jul 5, 3:33 PM EDTSpecial Weather StatementFFCEmanuel27 min
Jul 5, 3:34 PM EDTSpecial Weather StatementFFCJohnson26 min
Jul 5, 3:42 PM EDTSpecial Weather StatementFFCJefferson33 min
Jul 5, 3:51 PM EDTSpecial Weather StatementFFCMarion24 min
Jul 5, 3:52 PM EDTSpecial Weather StatementFFCHarris38 min
Jul 5, 3:54 PM EDTSpecial Weather StatementFFCBarrow36 min
Jul 5, 4:03 PM EDTSpecial Weather StatementFFCEmanuel27 min
Jul 5, 4:13 PM EDTSpecial Weather StatementFFCWashington32 min
Jul 5, 4:34 PM EDTSpecial Weather StatementFFCJackson26 min
Jul 5, 4:37 PM EDTSpecial Weather StatementFFCGwinnett23 min
Jul 5, 4:49 PM EDTSpecial Weather StatementFFCWebster11 min
Jul 5, 5:48 PM EDTSpecial Weather StatementFFCBibb27 min
Jul 5, 6:03 PM EDTSpecial Weather StatementFFCFloyd27 min
Jul 5, 6:08 PM EDTSpecial Weather StatementFFCCherokee37 min
Jul 5, 6:11 PM EDTSpecial Weather StatementFFCCatoosa34 min
Jul 5, 6:21 PM EDTSpecial Weather StatementFFCSpalding24 min
Jul 5, 6:23 PM EDTSpecial Weather StatementFFCHenry37 min
Jul 5, 6:24 PM EDTSpecial Weather StatementFFCBartow36 min
Jul 5, 6:26 PM EDTSpecial Weather StatementFFCCoweta34 min
Jul 5, 6:28 PM EDTSpecial Weather StatementFFCWilkes32 min
Jul 5, 6:36 PM EDTSevere Thunderstorm WarningFFCCobb, Douglas, Paulding24 min
Jul 5, 6:40 PM EDTSpecial Weather StatementFFCFayette35 min
Jul 5, 6:51 PM EDTSpecial Weather StatementFFCClayton9 min
Jul 5, 6:53 PM EDTSpecial Weather StatementFFCLamar37 min
Jul 5, 6:57 PM EDTSpecial Weather StatementFFCGreene33 min
Jul 5, 6:58 PM EDTSpecial Weather StatementFFCDawson, Lumpkin32 min
Jul 5, 7:00 PM EDTSpecial Weather StatementFFCHouston30 min
Jul 5, 7:01 PM EDTSpecial Weather StatementFFCToombs29 min
Jul 5, 7:03 PM EDTSpecial Weather StatementFFCDouglas27 min
Jul 5, 7:05 PM EDTSpecial Weather StatementFFCCrawford25 min
Jul 5, 7:14 PM EDTSpecial Weather StatementFFCDouglas31 min
Jul 5, 7:16 PM EDTSpecial Weather StatementFFCPike29 min
Jul 5, 7:17 PM EDTSpecial Weather StatementFFCFayette28 min
Jul 5, 7:22 PM EDTSevere Thunderstorm WarningFFCFayette23 min
Jul 5, 7:25 PM EDTSpecial Weather StatementFFCOglethorpe35 min
Jul 5, 7:30 PM EDTSpecial Weather StatementFFCForsyth30 min
Jul 5, 7:31 PM EDTSpecial Weather StatementFFCUnion29 min
Jul 5, 7:36 PM EDTSpecial Weather StatementFFCCrawford24 min
Jul 5, 7:46 PM EDTSpecial Weather StatementFFCPike, Spalding14 min
Jul 5, 7:47 PM EDTSpecial Weather StatementFFCDouglas13 min
Jul 5, 7:51 PM EDTSevere Thunderstorm WarningFFCBibb, Lamar, Monroe24 min
Jul 5, 7:53 PM EDTSpecial Weather StatementFFCFayette37 min
Jul 5, 7:59 PM EDTSpecial Weather StatementFFCPeach31 min

Nearby

Special Weather Statements in Georgia, 2019Every special weather statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.